Algebraic curves and foliations : with an appendix by Claus Hertling

Camacho, César ; Movasati, Hossein ; Hertling, Claus

Document Type: Article
Year of publication: 2022
The title of a journal, publication series: The Bulletin of the London Mathematical Society
Volume: 55
Issue number: 1
Page range: 410-427
Place of publication: Oxford ; Hoboken, NJ
Publishing house: Oxford Univ. Press ; Wiley
ISSN: 0024-6093 , 1469-2120
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Algebraische Geometrie (Hertling 2005-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item